Texas, 2011Hail and Damaging Winds in Texas, April 24 to 25, 2011
April 24 to 25, 2011 · NWS FWD · 68 events in 16 counties and zones
Several rounds of severe thunderstorms developed to the west of north Texas along a stalled frontal boundary. These storms moved east and affected areas north of a Comanche to Dallas to Delta County line.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $502,000
- Crop damage
- None recorded
- Events
- 68
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several rounds of severe thunderstorms developed to the west of north Texas along a stalled frontal boundary. These storms moved east and affected areas north of a Comanche to Dallas to Delta County line. There were numerous reports of hail across the impacted areas and several reports of damaging winds. Hail reached the size of baseballs in Wise County, and there were also many reports of golfball sized hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 24, 2:44 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 24, 2:44 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN APR 24 2011
.DISCUSSION...
A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE EXTREME NORTHWESTERN
CORNER OF THE FORECAST AREA THIS AFTERNOON. THE FRONT EXTENDED
FROM JUST SOUTH OF ABILENE...TO NORTH OF BRECKENRIDGE AND BOWIE
AS OF 20Z. THUNDERSTORMS HAVE FIRED UP ALONG THIS BOUNDARY AND
ADDITIONAL DEVELOPMENT IS LIKELY THROUGH THIS EVENING. THIS
ACTIVITY WILL SPREAD ACROSS NORTH TEXAS THROUGH THIS EVENING.
GIVEN THE STRONG CAPES...STEEP MID LEVEL LAPSE RATES...EXPECT
SOME SEVERE THUNDERSTORMS THROUGH THIS EVENING WITH VERY LARGE
HAIL AND DAMAGING WINDS. SHEAR SHOULD BE SUFFICIENT FOR SOME
SUPERCELLS WITH THE POTENTIAL FOR A FEW TORNADOES. THERE WILL
ALSO BE THE POTENTIAL FOR FLASH FLOODING WHERE WE SEE TRAINING.
ALTHOUGH WE DID NOT ISSUE A FLASH FLOOD WATCH...HAVE MENTIONED
THE POTENTIAL FOR FLASH FLOODING IN AREAS THAT SEE SOME
THUNDERSTORM TRAINING THIS AFTERNOON AND TONIGHT.
WE WILL SEE A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN BOTH
MONDAY AND TUESDAY...AS A DRY LINE PUSHES EAST INTO NORTH TEXAS
MONDAY...AND A COLD FRONT MOVES INTO NORTH TEXAS TUESDAY. THERE
MAY BE SOME LOW RAIN CHANCES IN THE EXTREME NORTHEAST WEDNESDAY
AS A SHORTWAVE MOVES ACROSS OKLAHOMA INTO ARKANSAS. FOR NOW HAVE
JUST PLACED 10 PERCENT POPS. BY WEDNESDAY NIGHT...THE MAIN UPPER
LEVEL TROUGH WILL MOVE EAST...AND WE WILL SEE DRY WEATHER FOR
WEDNESDAY NIGHT THROUGH FRIDAY. ANOTHER UPPER TROUGH WILL MOVE
FROM THE PACIFIC NORTHWEST ACROSS THE NORTHERN PLAINS NEXT
WEEKEND. THIS WILL BRING A FRONT THROUGH BUT RAIN CHANCES LOOK
LOW AND HAVE OPTED NOT TO MENTION RAIN CHANCES AT THIS TIME.
58
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 70 87 64 84 62 / 40 30 20 20 30
WACO, TX 72 90 66 89 64 / 20 30 20 20 20
PARIS, TX 66 83 62 79 61 / 50 60 40 30 50
DENTON, TX 69 87 58 81 56 / 40 30 20 20 30
MCKINNEY, TX 69 86 62 79 59 / 40 40 30 20 40
DALLAS, TX 70 88 65 83 62 / 40 30 20 20 30
TERRELL, TX 69 86 66 82 62 / 30 40 30 30 40
CORSICANA, TX 69 87 67 86 64 / 20 40 30 30 30
TEMPLE, TX 71 88 67 91 62 / 20 30 20 20 20
MINERAL WELLS, TX 67 89 58 85 53 / 40 20 10 10 20
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ100-101-115-116-129-130-141>143.
&&
84/58
Hazardous weather outlook, Apr 24, 2:18 PM CST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT SUN APR 24 2011
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
318 PM CDT SUN APR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS...BUT AREAS NORTHWEST OF A GOLDTHWAITE TO ENNIS TO EMORY
LINE WILL SEE THE BEST CHANCES. FREQUENT LIGHTNING...LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL ALL BE
POSSIBLE WITH THE THUNDERSTORMS. AREAS THAT SAW SOAKING RAINS
YESTERDAY MAY EXPERIENCE WATER ISSUES RANGING FROM NUISANCE
PONDING TO FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN
TODAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES CONTINUE MONDAY AND TUESDAY...MAINLY EAST OF
INTERSTATE 35. SEVERE WEATHER WILL ONCE AGAIN BE POSSIBLE...
ESPECIALLY BETWEEN THE HOURS OF 3 PM AND MIDNIGHT EACH DAY.
THE DRY LINE MAY REACH THE I-35 CORRIDOR MONDAY AND TUESDAY...
RESULTING IN STRONG WEST WINDS AND RELATIVE HUMIDITY VALUES AS
LOW AS 20 PERCENT ACROSS WESTERN PORTIONS OF NORTH TEXAS. THIS
WILL POSSIBLY CREATE CRITICAL FIRE WEATHER CONDITIONS FOR THIS
REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY INITIALLY NORTHWEST OF A GOLDTHWAITE
TO ENNIS TO EMORY LINE...AND IS POSSIBLE ACROSS ALL THE REGION THIS
EVENING.
In the hours before
Special weather statement, Apr 24, 2:17 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT SUN APR 24 2011
TXZ115-129-242045-
STEPHENS TX-EASTLAND TX-
317 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN EASTLAND COUNTY
STEPHENS COUNTY
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 25 MILES NORTHWEST OF CISCO...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...CISCO...
EASTLAND...RANGER...CRYSTAL FALLS...GUNSIGHT AND NECESSITY.
ON ITS PRESENT COURSE A SEVERE THUNDERSTORM WARNING WILL LIKELY BE
ISSUED FOR STEPHENS AND EASTLAND COUNTIES SOON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3290 9911 3296 9903 3294 9859 3232 9859
3228 9910
TIME...MOT...LOC 2017Z 228DEG 30KT 3259 9932Special weather statement, Apr 24, 3:47 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SUN APR 24 2011
TXZ116-242215-
PALO PINTO TX-
447 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF BRECKENRIDGE...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE PALO
PINTO...GRAFORD...MINERAL WELLS AND POSSUM KINGDOM STATE PARK.
IF THIS STORM CONTINUES ON ITS PATH...A SEVERE THUNDERSTORM WARNING
WILL BE ISSUED FOR AREAS OF PALO PINTO COUNTY. THIS STORM HAS
PRODUCED CONSTANT LIGHTNING AND LARGE HAIL IN STEPHENS COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3295 9856 3295 9842 3301 9841 3300 9805
3251 9806 3251 9857
TIME...MOT...LOC 2146Z 253DEG 24KT 3273 9873Hail, Palo Pinto
- When
- April 24, 4:54 PM CST
- Where
- Palo Pinto County, 2 mi SW of Graford
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.910, -98.274
Hail, Palo Pinto
- When
- April 24, 5:04 PM CST
- Where
- Palo Pinto County, 8 mi NE of Graford
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.012, -98.152
Hail, Stephens
- When
- April 24, 5:25 PM CST
- Where
- Stephens County, 6.41 mi SSW of Eolian
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 32.583, -99.058
Golfball sized hail fell at the intersection of Farm-to-Market 1853 and County Road 190.
Hail, Stephens
- When
- April 24, 5:30 PM CST
- Where
- Stephens County, 4.73 mi W of Wayland
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.611, -98.900
Hen egg sized hail fell about 1 mile east-northeast of the town of Harpersville.
Thunderstorm Wind, Wise
- When
- April 24, 5:32 PM CST
- Where
- Wise County, 5 mi SW of Bridgeport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.169, -97.831
Winds were estimated to be 60 MPH about 5 miles southwest of Bridgeport.
Hail, Wise
- When
- April 24, 5:44 PM CST
- Where
- Wise County, 0.83 mi NNE of Decatur
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.242, -97.596
Quarter size hail fell in the northwest side of Decatur.
Hail, Wise
- When
- April 24, 5:44 PM CST
- Where
- Wise County, 2 mi N of Decatur
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 33.259, -97.600
Thunderstorm Wind, Tarrant
- When
- April 24, 5:55 PM CST
- Where
- Tarrant County, Azle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.900, -97.530
Winds were estimated to be 60 MPH associated with the outflow of the thunderstorm.
Thunderstorm Wind, Denton
- When
- April 24, 6:05 PM CST
- Where
- Denton County, Justin
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Amateur Radio
- Coordinates
- 33.080, -97.300
Numerous fences were blown down and shingles were blown off roofs in Justin.
Hail, Eastland
- When
- April 24, 6:05 PM CST
- Where
- Eastland County, Ranger
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Post Office
- Coordinates
- 32.470, -98.680
Thunderstorm Wind, Denton
- When
- April 24, 6:15 PM CST
- Where
- Denton County, Denton
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Amateur Radio
- Coordinates
- 33.220, -97.150
A church suffered significant roof damage in the city of Denton. Several trees were also snapped at North Lakes Park in Denton.
Hail, Palo Pinto
- When
- April 24, 6:20 PM CST
- Where
- Palo Pinto County, 1.75 mi W of Strawn
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.550, -98.530
Thunderstorm Wind, Denton
- When
- April 24, 6:25 PM CST
- Where
- Denton County, Corinth
- Measured
- 60 kt (69 mph) measured gust
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 33.150, -97.070
A FAA wind sensor in Corinth reported a 69 MPH wind gust.
Hail, Cooke
- When
- April 24, 6:27 PM CST
- Where
- Cooke County, Lindsay
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.650, -97.230
Thunderstorm Wind, Denton
- When
- April 24, 6:30 PM CST
- Where
- Denton County, Lake Dallas
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.120, -97.030
Winds gusted to 60 MPH associated with the thunderstorm.
Hail, Cooke
- When
- April 24, 6:30 PM CST
- Where
- Cooke County, 2.37 mi SSW of Hope
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.590, -97.100
Thunderstorm Wind, Denton
- When
- April 24, 6:32 PM CST
- Where
- Denton County, Little Elm
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Trained Spotter
- Coordinates
- 33.150, -96.970
Fences were blown down and shingles were blown off roofs. A storm spotter estimated 65 MPH winds.
Hail, Palo Pinto
- When
- April 24, 6:35 PM CST
- Where
- Palo Pinto County, Strawn
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.550, -98.500
Thunderstorm Wind, Grayson
- When
- April 24, 6:39 PM CST
- Where
- Grayson County, 0.69 mi S of Whitesboro
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.640, -96.920
A trained spotter estimated that winds gusted to 60 MPH as the thunderstorm passed.
Hail, Palo Pinto
- When
- April 24, 6:43 PM CST
- Where
- Palo Pinto County, Gordon
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 32.550, -98.370
Hail, Eastland
- When
- April 24, 6:52 PM CST
- Where
- Eastland County, 4.58 mi ESE of Tiffin
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.470, -98.580
Quarter size hail fell about 6 miles east of Ranger.
Hail, Collin
- When
- April 24, 6:53 PM CST
- Where
- Collin County, Prosper
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Amateur Radio
- Coordinates
- 33.230, -96.820
Thunderstorm Wind, Grayson
- When
- April 24, 7:06 PM CST
- Where
- Grayson County, 0.84 mi WNW of Sherman Muni Arpt
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 33.634, -96.594
Winds up to 70 mph were estimated in Sherman. A tree split and fell onto a house on the 1200 block of Wells Ave in Sherman. The tree went partially through the roof of the house. Trees were also reported down in other parts of the town.
Hail, Palo Pinto
- When
- April 24, 7:13 PM CST
- Where
- Palo Pinto County, 9.85 mi SE of Santo
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.520, -98.080
Ping pong ball size hail fell 2 miles west of Lipan.
Hail, Palo Pinto
- When
- April 24, 7:14 PM CST
- Where
- Palo Pinto County, 4.97 mi SSE of Brazos
- Measured
- 2 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 32.600, -98.100
Hail, Parker
- When
- April 24, 7:15 PM CST
- Where
- Parker County, 1.5 mi SW of Dennis
- Measured
- 1.5 in hail
- Property damage
- $4,000
- Reported by
- CoCoRaHS
- Coordinates
- 32.605, -97.938
Hail, Hood
- When
- April 24, 7:22 PM CST
- Where
- Hood County, Lipan
- Measured
- 1.75 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 32.520, -98.050
Hail, Fannin
- When
- April 24, 7:26 PM CST
- Where
- Fannin County, Trenton
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 33.430, -96.350
Hail, Erath
- When
- April 24, 7:53 PM CST
- Where
- Erath County, 1.05 mi NW of Morgan Mill
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 32.389, -98.185
Hail, Hood
- When
- April 24, 7:53 PM CST
- Where
- Hood County, 5.65 mi NNW of Waples
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.553, -97.765
Quarter sized hail fell at the intersection of Farm-to-Market Road 51 and Farm-to-Market Road 167 north of Granbury.
Hail, Hood
- When
- April 24, 7:55 PM CST
- Where
- Hood County, 4.41 mi NW of Cresson
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.579, -97.678
Half dollar sized hail fell about 5 miles west of Cresson on Farm-to-Market Road 171.
Hail, Hood
- When
- April 24, 8:02 PM CST
- Where
- Hood County, Lipan
- Measured
- 1.5 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.520, -98.050
Hail, Tarrant
- When
- April 24, 8:12 PM CST
- Where
- Tarrant County, Benbrook
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.680, -97.450
Nickel to quarter size hail fell in Benbrook.
Hail, Tarrant
- When
- April 24, 8:22 PM CST
- Where
- Tarrant County, 1.35 mi WNW of Ft Worth Sycamore Ar
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 32.640, -97.370
Golfball size hail fell just southwest of Edgecliff Village.
Hail, Tarrant
- When
- April 24, 8:24 PM CST
- Where
- Tarrant County, 1.16 mi W of Everman
- Measured
- 1.75 in hail
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 32.630, -97.300
Golfball sized hail fell just west of Everman.
Hail, Hood
- When
- April 24, 8:48 PM CST
- Where
- Hood County, 1.17 mi W of Cresson
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.530, -97.650
Hail, Hood
- When
- April 24, 8:53 PM CST
- Where
- Hood County, 1.17 mi W of Cresson
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 32.530, -97.650
Hail, Tarrant
- When
- April 24, 9:00 PM CST
- Where
- Tarrant County, 1.33 mi ENE of Arlington Muni Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.678, -97.079
Quarter size hail was reported west of the intersection of Highway 360 and Interstate 20 in Arlington.
Hail, Collin
- When
- April 24, 9:35 PM CST
- Where
- Collin County, Wylie
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.020, -96.550
Hail, Parker
- When
- April 24, 9:52 PM CST
- Where
- Parker County, Millsap
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 32.750, -98.020
Hail, Parker
- When
- April 24, 10:05 PM CST
- Where
- Parker County, 4.95 mi W of Weatherford
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.776, -97.885
Half dollar sized hail fell at Highway 180 and Old Millsap Highway, approximately 5 miles west of Weatherford.
Hail, Comanche
- When
- April 24, 10:07 PM CST
- Where
- Comanche County, Comanche
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.900, -98.620
Hail, Erath
- When
- April 24, 10:07 PM CST
- Where
- Erath County, 3.71 mi N of Harbin
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.173, -98.275
Quarter size hail fell near the intersection of County Road 279 and Highway 377 between Dublin and Stephenville.
Hail, Parker
- When
- April 24, 10:13 PM CST
- Where
- Parker County, 3 mi W of Weatherford
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 32.770, -97.852
Golfball sized hail fell 3 miles west of Weatherford.
Hail, Parker
- When
- April 24, 10:30 PM CST
- Where
- Parker County, 0.9 mi NNW of Weatherford Arpt
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 32.762, -97.685
Half-dollar size hail was reported near Interstate 20 along Lake Shore Drive west of Weatherford.
Hail, Comanche
- When
- April 24, 10:33 PM CST
- Where
- Comanche County, 1.43 mi ESE of Vandyke
- Measured
- 1.75 in hail
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 31.962, -98.528
Golfball sized hail was reported at the intersection of County Road 416 and Farm-to-Market Road 2861 about 5 miles northeast of Comanche.
Hail, Parker
- When
- April 24, 10:40 PM CST
- Where
- Parker County, 0.43 mi E of Lake Weatherford
- Measured
- 1.75 in hail
- Property damage
- $12,000
- Reported by
- Amateur Radio
- Coordinates
- 32.780, -97.673
Hail, Parker
- When
- April 24, 10:41 PM CST
- Where
- Parker County, 0.9 mi SE of Weatherford Arpt
- Measured
- 2 in hail
- Property damage
- $60,000
- Reported by
- Trained Spotter
- Coordinates
- 32.740, -97.670
Golfball to hen egg sized hail fell about 2 miles east-southeast of Hudson Oaks. The hail covered the ground and damaged vehicle windshields.
Thunderstorm Wind, Delta
- When
- April 24, 10:45 PM CST
- Where
- Delta County, 0.34 mi WSW of Cooper
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.368, -95.685
Large trees were knocked down at the intersection of 4th Street and Terrell Ave. Power lines were also knocked down in the city of Cooper.
Hail, Parker
- When
- April 24, 10:52 PM CST
- Where
- Parker County, 5.65 mi SSE of La Junta
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 32.840, -97.580
Quarter size hail fell in the community of Remuda in eastern Parker County.
Hail, Tarrant
- When
- April 24, 11:02 PM CST
- Where
- Tarrant County, 2.02 mi WSW of (Fwh)carswell Afb Ft
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.763, -97.484
Nickel size hail fell in White Settlement, west of Loop 820.
Hail, Tarrant
- When
- April 24, 11:04 PM CST
- Where
- Tarrant County, Lake Worth
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.800, -97.400
Hail, Comanche
- When
- April 24, 11:32 PM CST
- Where
- Comanche County, 10.3 mi NE of Pettit
- Measured
- 1.75 in hail
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 31.918, -98.173
Golfball size hail fell in the town of Carlton.
Hail, Parker
- When
- April 25, 1:42 AM CST
- Where
- Parker County, Weatherford
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.770, -97.800
Hail, Wise
- When
- April 25, 1:52 AM CST
- Where
- Wise County, Boonsville
- Measured
- 2.75 in hail
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 33.070, -97.870
Quarter to baseball size hail fell in Boonsville.
Hail, Wise
- When
- April 25, 1:57 AM CST
- Where
- Wise County, Paradise
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.150, -97.650
Hail, Wise
- When
- April 25, 2:03 AM CST
- Where
- Wise County, 3.27 mi W of Cottondale
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.063, -97.776
Nickel size hail was reported at the intersection of County Roads 3673 and 3661 about 5 miles east of Boonsville.
Hail, Wise
- When
- April 25, 2:05 AM CST
- Where
- Wise County, Paradise
- Measured
- 1.75 in hail
- Property damage
- $8,000
- Reported by
- Newspaper
- Coordinates
- 33.150, -97.650
Hail, Tarrant
- When
- April 25, 2:27 AM CST
- Where
- Tarrant County, 2.98 mi ENE of Eagle
- Measured
- 1.75 in hail
- Property damage
- $4,000
- Reported by
- Amateur Radio
- Coordinates
- 32.990, -97.470
Golfball size hail fell about 1.5 miles north of Pecan Acres near the Tarrant and Wise County line.
Hail, Wise
- When
- April 25, 2:27 AM CST
- Where
- Wise County, Rhome
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.050, -97.480
Hail, Tarrant
- When
- April 25, 2:29 AM CST
- Where
- Tarrant County, 2.61 mi NE of Eagle
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.005, -97.486
Quarter size hail fell near Newark.
Hail, Tarrant
- When
- April 25, 3:00 AM CST
- Where
- Tarrant County, Keller
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.930, -97.250
Hail, Tarrant
- When
- April 25, 3:27 AM CST
- Where
- Tarrant County, North Richland Hills
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.830, -97.250
Hail, Tarrant
- When
- April 25, 3:27 AM CST
- Where
- Tarrant County, Watauga
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.850, -97.270
Hail, Tarrant
- When
- April 25, 3:35 AM CST
- Where
- Tarrant County, 1.01 mi NW of Ft Worth Mangham Arp
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.862, -97.210
Quarter size hail fell near the intersection of Davis Blvd and Mid-Cities Blvd in North Richland Hills.
Hail, Tarrant
- When
- April 25, 3:49 AM CST
- Where
- Tarrant County, 3.56 mi ENE of Pleasant Glade
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.890, -97.040
Penny sized hail was reported at Dallas-Fort Worth International Airport.
Hail, Tarrant
- When
- April 25, 3:52 AM CST
- Where
- Tarrant County, 2.54 mi ESE of Grapevine
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 32.915, -97.040
Golfball size hail fell on the north end of the Dallas-Fort Worth International Airport.
Hail, Dallas
- When
- April 25, 4:07 AM CST
- Where
- Dallas County, 0.69 mi S of Desoto
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.570, -96.850
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 20117 deaths · 59 injured · $240 million · EF3 · 209 events
- Tornadoes and Flash Flooding in Arkansas, April 24 to 30, 2011$2.2 million · EF2 · 31 events
- Rip Current in Florida, April 24, 20111 death · 1 injured · 1 event
- Flash Flood and Flooding in Missouri, April 24 to 30, 2011$4.8 million · 6 events
- Flooding in Missouri, April 24 to 30, 2011$1.3 million · 11 events
- Tornadoes and Flash Flooding in Oklahoma, April 24 to 25, 2011$220,000 · EF0 · 37 events
- Tornadoes and Flash Flood in Texas, April 24 to 25, 2011$150,000 · EF0 · 38 events
- Flash Flooding and Hail in Arkansas, April 24 to 25, 2011$175,000 · 1.75 in hail · 18 events
- Flash Flooding and Hail in Kentucky, April 24 to 25, 2011$130,000 · 1.25 in hail · 16 events
- Flooding in Illinois, April 24 to 30, 2011$110,000 · 19 events
- Tornado in Arkansas, April 24, 2011$70,000 · EF1 · 1 event
- Flash Flooding and Hail in Missouri, April 24 to 26, 2011$60,000 · 1.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 294937, 294938, 294932, 294940, 294941, 294942, 294943, 294933, 294934, 294945, 294935, 295264, 295274, 295267, 295268, 295271, 294936, 295272, 295273, 295313, 295314, 295315, 300478, 295307, 295308, 295320, 295310, 295311, 295324, 295327, 295328, 295329, 295330, 296017, 296016, 296018, 296019, 296021, 296022, 296023, and more.